MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SàRL 4176 FOOT PED BOARD 4WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284176
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No additional information was provided.
 
Event or Problem Description
It was reported from the affiliate in france that the 4176 foot ped board 4way device had a loose electrical connection.No additional information is available.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A review of lot/batch history for each legacy fms product complaint received by mitek chu is not recommended since legacy manufacturing no longer exists, and it is no longer possible to make process corrections or corrective actions.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4176 FOOT PED BOARD 4WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11050802
Report Number1221934-2020-03991
Device Sequence Number2586512
Product Code HRX
UDI-Device Identifier10886705017256
UDI-Public10886705017256
Combination Product (Y/N)N
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284176
Device Catalogue Number284176
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1